IJPAM: Volume 67, No. 2 (2011)


Roman Witu\la
Institute of Mathematics
Silesian University of Technology
23, Kaszubska, Gliwice, 44-100, POLAND
e-mail: [email protected]

Abstract.The paper is devoted to discussing some selected properties of the Fibonacci and Lucas polynomials. On the ground of the appropriate identities for those polynomials a series of new combinatoric identities, connected with the Fibonacci and Lucas numbers, are received. The approach to the analytical problems, presented in this paper, is for the Fibonacci and Lucas polynomials absolutely original.

Received: December 21, 2010

AMS Subject Classification: 11B39, 11B83

Key Words and Phrases: Fibonacci polynomials, Lucas polynomials

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 2